# SDR 2000ZZZX670

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee
- Part number: 56455382
- Condition: Corroded
- Location: Wing
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGH ACCESS HOLE 506C AND THROUGH INBOARD RIB CUT-OUT, INBOARD LOWER WING STR 63-72 AT STA XW.000 IN NR 3 MAIN TANK HAS CORROSION BETWEEN STRINGER.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FOUND T-CHORD OUT OF LIMITS IAW DC-8 SRM 57-2-0.  REPLACED T-CHORD IAW DC-8 SRM'S 51-1-21 AND 51-1-20, AND 51-3-0.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA. (X)
